MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC MONOTEX; PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE

RIVERPOINT MEDICAL LLC MONOTEX; PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE
Model Number T8001C
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation initiated under complaint (b)(4).A separate complaint involving the same malfunction mode of two affected units were reported from lot 24090603 is being evaluated under a separate mdr 3009681798-2026-00021.The product was not returned for evaluation.A review of the device history records was performed and all product met requirements prior to release.No nonconformities were noted during production and all finished goods testing requirements were met prior to release.Retain samples from the affected lot were evaluated and passed all applicable testing requirements.There was no evidence that the device failed to meet specifications and the complaint could not be substantiated.A definitive root cause for the reported event could not be established.This report and use of categorical definitions required by fda form 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees caused or contributed to the event described in this report.Riverpoint medical has submitted this report in compliance with the medical device reporting requirements of 21 cfr part 803.If additional information becomes available, a supplemental mdr will be submitted as required.
 
Event or Problem Description
According to the reporter, "we received a complaint from our customer regarding the suture being off the needle on two units.We received another complaint this week for the same thing, but a different lot (lot #25052102)".

Brand Name
MONOTEX
Common Device Name
PTFE (POLYTETRAFLUOROETHYLENE) WHITE MONOFILAMENT SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key25194219
Report Number3009681798-2026-00022
Device Sequence Number18379150
Product Code NBY
UDI-Device Identifier00812444020540
UDI-Public00812444020540
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberT8001C
Device Lot Number25052102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown